# SDR UIEA2019080404942

- Difficulty date: August 3, 2019
- Submitted: August 9, 2019
- Operation: Air carrier
- Aircraft: N1487A
- Make and model: Boeing 767-31K
- Aircraft serial: 28865
- Aircraft time: 85,623 hours, 17,321 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Starter
- Part number: 5198588
- Part serial: 1102664C
- Condition: Failed
- Location: Apu
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

APU RELIABILITY COLD START ACCOMPLISHED ON FLIGHT LEG ONT-RFD SAT -46, FL 410, 3 ATTEMPTS UNSUCCESSFUL.( NOTED BY MX. THIS CLOSES MDDR 115734, APU DEFERRED. REF LP 1091648 - ITEM 7.  LP 1091648 - M7: TRANSFERRED TO MDDR # 115774 IAW DDG 49-11-01A, CAT 'C', DUE DATE: 14-AUG-2019. PLACARDS INSTALLED.   LP 1091649 - M2: BIT ECU IAW 49-11 FT 987, RECEIVED SEE MAINT MANUAL ON SHUT DOWN 1 TO 4, NO FAULTS NOTED ON ECU SELF TEST. MINI FLAGS 36 38 42 66 OBSERVED. DUE TO IGV ACTUATOR PREVIOUSLY REPLACED, PLACED ECU ON ORDER WITH MCC. DMI 115774 REMAINS OPEN.  LP 1091667 - M4: REMOVED AND REPLACED APU STARTER MOTOR REF AMM 49-41-01. LEAK & CHECK GOOD.
